|Re: Adding Ziagen
Dec 6, 2001
Regarding Dr. Young's Dec 5, 2001 response to the question entitled ADDING ZIAGEN...
It's important to note that the Abacavir HSR would present a FULL BODY RASH...
It is also important to closely monitor any symptoms while starting abacavir and to not prematurely stop the dosing of abacavir because of resistance issues upon re-challenge. With my doctor's close monitoring, I succuessfully "treated through" my full-body abacavir rash which turned out NOT to be abacavir HSR.
Whether or not you publish the above text, the important thing regarding the original question is that the most serious evidence to watch for in abacavir HSR is the FULL BODY RASH.
| Response from Dr. Young
Thanks for your comments.
In general, abacavir rashes do involve the entire body, but variations on this can be seen.
Your case illustrates the idea that many reactions that might, at first glance be thought to be HSR are not, and can be sucessfully treated through. /BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.